# SDR UIEA2019012503027

- Difficulty date: January 25, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 78,358 hours, 16,611 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 18350AC9227F1740
- Condition: Defective
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT ENG FUEL FILTER STATUS MESSAGE. NO ABNORMAL ENG INDICATIONS OBSERVED.( R/R FUEL FILTER PER FIM 73-11 FT 803. RAN ENGINE LEAK CHECK GOOD. OPS CHECKS GOOD MSG CLEARED. )
